# SDR DXT2008F00004

- Difficulty date: September 4, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605152
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE TAXI WE STARTED THE APU, ONCE THE APU BLEED WAS TURNED ON SMELLED A SLIGHT OILY SCENT. (K)
